# SDR CALA2010081100387

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 60,544 hours, 16,360 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-CORROSION ON INNER CHORD OR CREASE BEAM STA 1180 LT SIDE. SEE WIPS FOR REMOVAL OF CORRODED SECTION OF CREASE BEAM STA 118 0 LT SIDE AND FABRICATION OF REPAIR PARTS.  TREATED,PRIMED AND INSTALLED NEW SECTION OF CREASE BEAM AND REPAIR PARTS REF SRM 51-70-12 FIG 1 DETAIL VI.
